Czechoslovak Mathematical Journal, first online, pp. 1-19


A certain tensor on real hypersurfaces in a nonflat complex space form

Kazuhiro Okumura

Received March 22, 2019.   Published online April 14, 2020.

Abstract:  In a nonflat complex space form (namely, a complex projective space or a complex hyperbolic space), real hypersurfaces admit an almost contact metric structure $(\phi, \xi, \eta, g)$ induced from the ambient space. As a matter of course, many geometers have investigated real hypersurfaces in a nonflat complex space form from the viewpoint of almost contact metric geometry. On the other hand, it is known that the tensor field $h$ $(=\frac12 \mathcal{L}_\xi\phi)$ plays an important role in contact Riemannian geometry. In this paper, we investigate real hypersurfaces in a nonflat complex space form from the viewpoint of the parallelism of the tensor field $h$.
Keywords:  nonflat complex space form; real hypersurface; Hopf hypersurface; ruled real hypersurface; the tensor field $h$
Classification MSC:  53B25, 53C40, 53D15
DOI:  10.21136/CMJ.2020.0128-19

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] D. E. Blair: Riemannian Geometry of Contact and Symplectic Manifolds. Progress in Mathematics 203, Birkhäuser, Boston (2010). DOI 10.1007/978-1-4757-3604-5 | MR 2682326 | Zbl 1246.53001
[2] J. Berndt: Real hypersurfaces with constant principal curvatures in complex hyperbolic space. J. Reine Angew. Math. 395 (1989), 132-141. DOI 10.1515/crll.1989.395.132 | MR 0983062 | Zbl 0655.53046
[3] T. E. Cecil, P. J. Ryan: Focal sets and real hypersurfaces in complex projective space. Trans. Am. Math. Soc. 269 (1982), 481-499. DOI 10.1090/S0002-9947-1982-0637703-3 | MR 0637703 | Zbl 0492.53039
[4] T. E. Cecil, P. J. Ryan: Geometry of Hypersurfaces. Springer Monographs in Mathematics, Springer, New York (2015). DOI 10.1007/978-1-4939-3246-7 | MR 3408101 | Zbl 1331.53001
[5] J. T. Cho, J.-I. Inoguchi: Contact metric hypersurfaces in complex space form. Differential Geometry and Submanifolds and Its Related Topics, World Scientific, Hackensack (2012), 87-97. DOI 10.1142/9789814566285_0008 | MR 3203474 | Zbl 1303.53065
[6] J. T. Cho, U-H. Ki: Jacobi operators on real hypersurfaces of a complex projective space. Tsukuba J. Math. 22 (1998), 145-156. DOI 10.21099/tkbjm/1496163476 | MR 1637676 | Zbl 0983.53034
[7] A. Ghosh: Certain types of real hypersurfaces in complex space forms. J. Geom. 109 (2018), Article ID 10, 9 pages. DOI 10.1007/s00022-018-0405-7 | MR 3755688 | Zbl 1391.53018
[8] U-H. Ki, N-G. Kim: Ruled real hypersurfaces of a complex space form. Acta Math. Sin., New Ser. 10 (1994), 401-409. DOI 10.1007/BF02582036 | MR 1416151 | Zbl 0819.53012
[9] M. Kimura: Real hypersurfaces and complex submanifolds in complex projective space. Trans. Am. Math. Soc. 296 (1986), 137-149. DOI 10.1090/S0002-9947-1986-0837803-2 | MR 0837803 | Zbl 0597.53021
[10] M. Kimura: Sectional curvatures of a holomorphic planes on a real hypersurface in $Pn(\mathbb{C})$. Math. Ann. 276 (1987), 487-497. DOI 10.1007/BF01450843 | MR 0875342 | Zbl 0605.53023
[11] M. Kimura, S. Maeda: On real hypersurfaces of a complex projective space. Math. Z. 202 (1989), 299-311. DOI 10.1007/BF01159962 | MR 1017573 | Zbl 0661.53015
[12] S. Maeda, H. Tanabe: A characterization of homogeneous real hypersurfaces of type (C), (D) and (E) in a complex projective space. Differ. Geom. Appl. 54, Part A (2017), 2-10. DOI 10.1016/j.difgeo.2016.08.005 | MR 3693908 | Zbl 1375.53029
[13] S. Montiel: Real hypersurfaces of a complex hyperbolic space. J. Math. Soc. Japan 37 (1985), 515-535. DOI 10.2969/jmsj/03730515 | MR 0792990 | Zbl 0554.53021
[14] S. Montiel, A. Romero: On some real hypersurfaces of a complex hyperbolic space. Geom. Dedicata 20 (1986), 245-261. DOI 10.1007/BF00164402 | MR 0833849 | Zbl 0587.53052
[15] R. Niebergall, P. J. Ryan: Real hypersurfaces in complex space forms. Tight and Taut Submanifolds (T. E. Cecil et al., eds.). Mathematical Sciences Research Institute Publications 32, Cambridge University Press, Cambridge (1998), 233-305. MR 1486875 | Zbl 0904.53005
[16] M. Okumura: On some real hypersurfaces of a complex projective space. Trans. Am. Math. Soc. 212 (1975), 355-364. DOI 10.1090/S0002-9947-1975-0377787-X | MR 0377787 | Zbl 0288.53043
[17] J. D. Pérez, F. G. Santos, Y. J. Suh: Real hypersurfaces in complex projective space whose structure Jacobi operator is $\mathbb{D}$-parallel. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), 459-469. DOI 10.36045/bbms/1161350687 | MR 2307681 | Zbl 1130.53039
[18] D. Perrone: Contact Riemannian manifolds satisfying $R(X, \xi)\cdot R=0$. Yokohama Math. J. 39 (1992), 141-149. MR 1150045 | Zbl 0777.53046
[19] R. Takagi: On homogeneous real hypersurfaces in a complex projective space. Osaka J. Math. 10 (1973), 495-506. MR 0336660 | Zbl 0274.53062
[20] T. Theofanidis, P. J. Xenos: Real hypersurfaces of non-flat complex space forms in terms of the Jacobi structure operator. Publ. Math. 87 (2015), 175-189. DOI 10.5486/pmd.2015.7115 | MR 3367919 | Zbl 1363.53051

Affiliations:   Kazuhiro Okumura, National Institute of Technology, Asahikawa College, Shunkodai 2-2, Asahikawa 071-8142, Japan, e-mail: okumura@asahikawa-nct.ac.jp


 
PDF available at: